# SDR UIEA2019121076018

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 74,769 hours, 12,357 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052508960
- Part serial: 46607423
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J, A

## Discrepancy

DUAL FMC FAIL IMMEDIATELY AFTER TAKEOFF, FAILED 8-10 TIMES ENROUTE.( PERFORMED FMC L & R GROUND TEST IAW AMM 34-61-00, NO DEFECTS NOTED. PERFORMED FMC L & R SERVO LOOP GROUND TEST, NO DEFECT NOTED.  LP 1077093  - M6: WHEN GROUND POWER WAS PULLED, PROBLEM REPEATED. REMOVED AND REPLACED L FMC IAW AMM 34-61-01. PERFORMED GROUND TEST IAW AMM 34-61-01, NO DEFECTS NOTED. OFF PART (PN: 4052508-960, SN: 02348927).  LP 1077094 - M7: REMOVED AND REPLACED R FMC IAW AMM 34-61-01. PERFORMED SOFTWARE CROSSLOAD IAW AMM 34-61-00. PERFORMED GROUND TEST IAW AMM 34-61-00, NO DEFECTS NOTED. PERFORMED AUTOLAND UNIQUE TEST IAW AMM 22-10-00. AIRCRAFT REMAINS CATIIIB.  )
